# SDR CALA2025120211694

- Difficulty date: November 15, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 72,375 hours, 25,855 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT HORIZONTAL STAB LOWER SKIN AT HSS 101.90, 11, FROM REAR SPAR, INBD ROW. CRACK LENGTH  1".  PER SRM 55-10-01, PARAGRAPH 5./REPAIR 11.  REMOVED DAMAGE AT LT HORIZONTAL STAB LOWER SKIN HSS 101.90.   FABRICATED REPAIR PARTS  & INSTALLED REPAIR 11 IAW SRM 55-10-01-2R-11, REPAIR 11. REPAIR 11 IS A CATEQORY B REPAIR.  IAW SRM 55-10-01, PARAGRAPH 5, REPAIR 11.
